# SDR RRXA010019

- Difficulty date: March 13, 2001
- Submitted: March 13, 2001
- Operation: Air carrier
- Aircraft: N831AL
- Make and model: Doug DC-8-73F
- Aircraft serial: 46146
- Aircraft time: 53,604 hours, 15,807 cycles
- System (JASC): 3441 · Inertial Guidance System
- Part: Inu
- Part number: 7890860011
- Part serial: 011331
- Condition: Failed
- Location: Cockpit
- Part time: 1,375 hours, 740 cycles
- Stage of operation: CR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

NR 1 INS FAILED WENT ATT MODE.  TRANSFERRED TO DMI LIST AS CONTROL D-9272201-1175  CAT: D MEL 3420  ATA 3410  DUE DATE 11JUL01 PLACARD INSTALLED.  REMOVED AND REPLACED NR 1 INU PERFORMED OPERATIONAL CHECK IAW SUPPLEMENTAL MANUAL CHECK GOOD.  THIS CLEARS DMI D9272201- 1175, PLACARD REMOVED.
